View : 33 Download: 0

On the Helton class of p-hyponormal operators

Title
On the Helton class of p-hyponormal operators
Authors
Kim Y.Ko E.Lee J.E.
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus
Issue Date
2007
Journal Title
Proceedings of the American Mathematical Society
ISSN
0002-9939JCR Link
Citation
vol. 135, no. 7, pp. 2113 - 2120
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper we show that the Helton class of p-hyponormal operators has scalar extensions. As a corollary we get that each operator in the Helton class of p-hyponormal operators has a nontrivial invariant subspace if its spectrum has its interior in the plane. © 2007 American Mathematical Society.
DOI
10.1090/S0002-9939-07-08708-4
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE